MathSciNet Relay Station
MathSciNet bibliographic data
MR2268363 (2007m:20054) 20F10 (20E05)
Bogopolski, O.; Martino, A.; Maslakova, O.; Ventura, E. The conjugacy problem is solvable in free-by-cyclic groups. Bull. London Math. Soc. 38 (2006), no. 5, 787–794.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement